Illinois Journal of Mathematics

Coefficients of Bloch and Lipschitz functions

Grahame Bennett, David A. Stegenga, and Richard M. Timoney

Full-text: Open access

Article information

Source
Illinois J. Math., Volume 25, Issue 3 (1981), 520-531.

Dates
First available in Project Euclid: 20 October 2009

Permanent link to this document
https://projecteuclid.org/euclid.ijm/1256047167

Digital Object Identifier
doi:10.1215/ijm/1256047167

Mathematical Reviews number (MathSciNet)
MR620437

Zentralblatt MATH identifier
0443.30041

Subjects
Primary: 30C50: Coefficient problems for univalent and multivalent functions
Secondary: 30B20: Random power series

Citation

Bennett, Grahame; Stegenga, David A.; Timoney, Richard M. Coefficients of Bloch and Lipschitz functions. Illinois J. Math. 25 (1981), no. 3, 520--531. doi:10.1215/ijm/1256047167. https://projecteuclid.org/euclid.ijm/1256047167


Export citation